Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Shorter Notes: A Classical Variational Principle for Periodic Hamiltonian Trajectories

Frank H. Clarke
Proceedings of the American Mathematical Society
Vol. 76, No. 1 (Aug., 1979), pp. 186-188
DOI: 10.2307/2042942
Stable URL: http://www.jstor.org/stable/2042942
Page Count: 3
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Shorter Notes: A Classical Variational Principle for Periodic Hamiltonian Trajectories
Preview not available

Abstract

Using only classical theorems of the calculus of variations, the existence of periodic solutions to Hamilton's equations on a given convex energy surface is proved.

Page Thumbnails

  • Thumbnail: Page 
186
    186
  • Thumbnail: Page 
187
    187
  • Thumbnail: Page 
188
    188